advertisement
Question
Posted by: attracta | 2009/08/03

ashma

hi there

iam asking on behalf of my friend ,she got ashma and is using her medication. but the only problem she is passing out a lot and went to the doctor on saturday and he said to her there is nothing he can do for her is there maybe another medication that she can use thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Attracta
One needs to determine the cause of her faintings - could be low blood pressure or abnormal heart rythm or low blood sugar. I think she needs to get a second opinion, especially if she did not have a proper examination or ECG test.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement